×

zbMATH — the first resource for mathematics

Digraphs maximal with respect to connectivity. (English) Zbl 0401.05047

MSC:
05C20 Directed graphs (digraphs), tournaments
05C35 Extremal problems in graph theory
05C40 Connectivity
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] GLIVIAK F.: Maximal graphs with given connectivity and edge-connectivity. Mat. Čas., 25, 1975, 99-103. · Zbl 0321.05122
[2] HARARY F.: Graph theory. Addison-Wesley, Reading 1969. · Zbl 0196.27202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.